Details and Download Full Text PDF:
Pityriasis lichenoides et varioliformis acuta after influenza vaccine.
An Bras Dermatol 2015 May-Jun;90(3 Suppl 1):181-4
Hospital da Polícia Militar de Minas Gerais, Belo Horizonte, MG, BR.
The etiology of pityriasis lichenoides is unknown. One of the accepted theories admits that PL is an inflammatory response to extrinsic antigens such as infectious agents, drugs and vaccines. In recent medical literature, only the MMR vaccine (Measles, Mumps and Rubella) was associated with the occurrence of this disease. We present a case of a male, 12 year old healthy patient who, five days after Influenza vaccination, developed erythematous papules on the trunk, abdomen and limbs, some with adherent crusts and associated systemic symptoms. This case report is notable for describing the first case of pityriasis lichenoides et varioliformis acuta associated with the vaccine against Influenza.
|PDF Download - Full Text Link
( Please be advised that this article is hosted on an external website not affiliated with PubFacts.com)